# SDR USAA2010081791694

- Difficulty date: August 11, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,996 hours, 48,601 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218
- Part serial: 383
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - C20 - MAJOR REPAIR - RIGHT WING NR 5 SLAT HAS A CRACK AT THE TRAILING EDGE ON THE LOWER SURFACE 22 INCHES FROM INBOARD END.  REPLACED RIGHT WING NR 5 SLAT IAW B737 AMM 27-81-21.
